Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Unprotected sex, dark brown discharge, red blood. Taken unwanted 72. Causes for symptoms?

My periods started on Monday (last week) and finished on thursday and i did not take any precaution on thurs and therefore took unwanted 72 on sat. I go to the gym reguarly. Yesterday nite I had spotting(dark brown) and now it is changed to blood red with some thick dark brown discharge . I have pain on my lower body but since i run and do weight training I don t know what is the cause of pAin.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
Usually ovulation will not occur during first 4 to 5 days of menstrual cycle in case of regular periods.
So no need to take emergency pill.
Anyhow as you took the pill, that may be possibly responsible for your symptoms.
Emergency pill can lead to side effects like intermenstrual spotting, altering the menstrual cycles, pain abdomen etc.
So as you took the pill in the first half of the cycle, it might have preponed your periods.
Possibly these symptoms will subside soon.
And your cycles may regularize in future.
Now you can go for symptomatic treatment with your doctor's advice.
Better to avoid repeated intake of emergency pills.
Take care.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor